# SDR UPS07850784

- Difficulty date: September 28, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON OUTER FUSELAGE SKIN AT L28 LT AND FUSELAGE STATION 1690.  AREA TOTALS APPROX 10 SQ INCHES.  REPAIRED EXTERNAL SKIN CRACKS AT STA 1690, 1718, 1746, L28L IAW SRO 8530032.
